# SDR CA150520017

- Difficulty date: May 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,436 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 204010925009
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND NEAR END OF TUBE ASSY COMING THRU THE PAINT, PITTING BEYOND LIMITS, PART HAD TO BE REPLACED.
